Skip to Content

Yasmin - I haven't gotten my period yet, and I'm in the white pill (non-active) bit. What should I?

Responses (1)

DzooBaby 24 Jan 2013

Just keep taking the inactive pills then start your new pack when it is time. It sometimes takes several days on inactive pills for your period to start. Most women's average is the 3rd or 4th day. As long as you have been taking them properly and used back up when you should have, you should have no worries. On occasion women will skip a period or just lightly spot. If you were to miss two periods in a row, you should see your prescribing doctor.

babygirl26 26 Feb 2013

hi dzoobaby, sorry to impose on ur comment but im going through the same thing, its the 4th day of taken the inactives and i havent gotn my period, i have cramps and lower back pain but no sign of it,, iv been on yasmin for 6 months and have taken all my pills on time never ever missed a pill. and i have never engaged in intercouse without using a condom,always had protected sex.im abit paranoid now i really dont want to get pregnant(obviously thats why im on yasmin) im only 19... well i ruled that out cause the condom didnt break and he didnt *** in me. PLEASE HELP

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions